| Catalog Number |
URO170216CQ |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, after administering "chemotherapy" through the injection port, "the entire injection port dislodged and allowed chemotherapy/urine to pour out of the opening resulting in a chemotherapy spill".No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, after administering "chemotherapy" through the injection port, "the entire injection port dislodged and allowed chemotherapy/urine to pour out of the opening resulting in a chemotherapy spill".
Additional Manufacturer Narrative
Update to h6: investigation findings.Update to h6: investigation conclusions.